# SDR BSY2001F00001

- Difficulty date: May 9, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N1847F
- Make and model: Beech 58
- Aircraft serial: TH1291
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 583800901
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MDW) M.I.R.  GEAR SELECTED DOWN, NOTHING HAPPENED AT FIRST, THEN CAME DOWN OK.  MAINTENANCE JACKED AIRCRAFT, COULD NOT DUPLICATE.  REMOVED AND REPLACED LANDING GEAR MOTOR AND DYNAMIC BRAKE RELAY FOR PRECAUTIONARY MEASURES.
